# SDR DALA14030040675

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 71,483 hours, 32,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND RED EMERGENCY LIGHT AT MID LAVATORY INOPERATIVE.   FOUND BROKEN WIRES AND REPAIRED IAW SWPM 20-30-12.
